Posted by: Estelle | 2013-02-10


I have had the Mirena for 7 and a half years. I am experiencing acne problems (have so for the last couple of years, especially on my chin and neck). I have gained weight. I am now 43 years old and planning to have the Mirena removed. I believe it is not as painful as it was when inserted. Will my periods return to be the heavy ones I had before having the Mirena inserted? I experience a lot of excretions from the vagina/uteris. Is this due to the Mirena. I have to wear a panty liner every day. The excretions are sometimes smelly for a couple of days. Please let me know what you think?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Removing the Mirena is quick and easy. It is hard to say what your periods wil be like afterwards, though they are likely to be heavier. Irregular spotting is comon with the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.